# SDR VJ9800561

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT FOR EMERGENCY FLOOR PATH LIGHTING INOP AT ROW 10.  REPAIRED FAULTY CONTACT, SYSTEM OPS CHECKED GOOD IAW MM 33-50.
